American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Miran Cerne and Manuel Flores. Some remarks on Hartogs' extension lemma. Proc. Amer. Math. Soc. 138 (2010) 3603-3608. MR 2661559.
Abstract, references, and article information
View Article: PDF

[2] J. Hounie. A proof of Bochner's tube theorem. Proc. Amer. Math. Soc. 137 (2009) 4203-4207. MR 2538581.
Abstract, references, and article information
View Article: PDF

[3] Marek Jarnicki and Peter Pflug. An extension theorem for separately holomorphic functions with pluripolar singularities. Trans. Amer. Math. Soc. 355 (2003) 1251-1267. MR 1938756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] André Boivin and Roman Dwilewicz. Extension and approximation of CR functions on tube manifolds. Trans. Amer. Math. Soc. 350 (1998) 1945-1956. MR 1443864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kang-Tae Kim. On smooth and analytic disks in $\bold C\sp 2$ with common boundary . Proc. Amer. Math. Soc. 122 (1994) 541-544. MR 1204380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Eric Bedford and Wilhelm Klingenberg. On the envelope of holomorphy of a $2$-sphere in ${\bf C}\sp 2$ . J. Amer. Math. Soc. 4 (1991) 623-646. MR 1094437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Trapani. Complex retractions and envelopes of holomorphy . Proc. Amer. Math. Soc. 104 (1988) 145-148. MR 958057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Jarnicki and P. Pflug. Existence domains of holomorphic functions of restricted growth . Trans. Amer. Math. Soc. 304 (1987) 385-404. MR 906821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Eric Bedford. Local and global envelopes of holomorphy of domains in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 292 (1985) 665-674. MR 808745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] L. R. Hunt and M. Kazlow. A two-sided H. Lewy extension phenomenon . Proc. Amer. Math. Soc. 74 (1979) 95-100. MR 521879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information
View Article: PDF

[12] Jorge Mujica. On the Nachbin topology in spaces of holomorphic functions. Bull. Amer. Math. Soc. 81 (1975) 904-906. MR 0383078.
Abstract, references, and article information
View Article: PDF

[13] Robert Carmignani. Analytic continuation, envelopes of holomorphy, and projective and direct limit spaces . Trans. Amer. Math. Soc. 209 (1975) 237-258. MR 0385165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert Carmignani. Envelopes of holomorphy and holomorphic convexity . Trans. Amer. Math. Soc. 179 (1973) 415-431. MR 0316748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mário C. Matos. The envelope of holomorphy of Riemann domains over a countable product of complex planes . Trans. Amer. Math. Soc. 167 (1972) 379-387. MR 0301235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1